# SDR SWIA971214

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH PITCHED WHINE (GRINDING SOUND) COMING FROM RIGHT ENGINE AREA.  RETURNED TO FIELD.  INSPECTED RIGHT ENGINE TURBINE COMPRESSOR BLADES AND FOUND NO PROBLEMS.  RAN RIGHT ENGINE FOR SEVERAL MINUTES.  NO PROBLEMS NOTED.
